# SDR DALA2016070105046

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT INTERNAL FUSELAGE LONGERON 4L BS 540.  THE LONGERON WAS REPAIRED IAW. SRM. 53-02 FIG.18 (SHEET. 1), SRM. 51-30-2, 51-30-5 AND 51-10-3 PAR 14, 21.
